# SDR DALA2020010300023

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 16,066 hours, 11,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6401400) DURING INSPECTION FOUND FWD GALLEY EMERGENCY LIGHT INOPERATIVE. REPLACED FUSE IN BATTERY PACK. NOW ALL E-LIGHTS CK GOOD. REF B737-800AMM 33-51.
